# SDR SWAA2018080824099

- Difficulty date: August 2, 2018
- Submitted: August 8, 2018
- Operation: Air carrier
- Aircraft: N733SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27865
- Aircraft time: 67,693 hours, 39,486 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 114A7711
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MAIN LANDING GEAR WHEEL WELL UPPER BEADED PRESSURE DECK CRACKED BETWEEN BS 663.75 TO BS 675, BETWEEN RBL 38 TO RBL 60.  REPAIRED WEB IAW EA.
